This may seem silly, hut I switched over to 800Mg ibuprofen to help with my pain. But I been suffering from horrible mental fog I have had one good day this week where I didnt experience it. Can the ibuprofen possibley be contributing to it? I been trying not to take it, I have even been just taking 1/4 to see if that would help. With out it I hurt :(
I doubt it...I had a terrible mental fog for the first 30 to 40 days of my quitting pills. It was so bad I could barely put a sentence together...paired with terrible stuttering (which I don't normally have), it was so frustrating. So I don't think ibuprofen is a contributing factor. What were you taking prior to ibuprofen?
Oxycodone, I took between 7 to 11 per day the 5 Mg ones. This mental fog is really getting to me and making it very hard to do any thing. Which is not an option. So frustrating. My hubby is getting inpatient with me and I feel we are on the verge of ssplitting up agaim. I try and get something done around the house, may not be much but I at least try. He is expecting me to just get up and do everything like I did before. I would have never taken these dang things if I would have known then what I do now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.